<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2683</article-id>
      <title-group>
        <article-title>A graph theoretic investigation of edge odd gracefulness in the family of Petersen graphs</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Kumar</surname>
            <given-names>D. Senthil</given-names>
          </name>
          <aff>Department of Mathematics, Tindivanam, Takshashila University, Villuuram District, Tamil Nadu, 604001, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Lavanya</surname>
            <given-names>S. P.</given-names>
          </name>
          <aff>Department of Mathematics, Sri Manakula Vinayagar Engineering College, Madagadipet, Puducherry, 605107, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Sugasini</surname>
            <given-names>M.</given-names>
          </name>
          <aff>Department of Mathematics, Sri Manakula Vinayagar Engineering College, Madagadipet, Puducherry, 605107, India</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>4</issue>
      <fpage>1877</fpage>
      <lpage>1881</lpage>
      <pub-date date-type="pub">
        <day>08</day>
        <month>04</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>Solairaju and Chithra [2] presented the concept of edge odd graceful labeling (EOGL) for finite simple graphs. A graph is said to be EOGL if such a labeling exists a bijective mapping a function f from edge set to the set of odd integers from 1 to (2k – 1) so that every vertex is allocated, the total of the labeled edges incident to it mod 2k, are distinct. Here k is the maximum value among p vertices and q edges. The existence of EOGL for Family of Petersen graphs is shown in this work.</p>
      </abstract>
      <kwd-group>
        <kwd>Graceful graph</kwd>
        <kwd>Edge-odd graceful graph</kwd>
        <kwd>Family of Petersen graphs</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
